# SDR IPXA10663910

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Engine: Ge CF680C2B6F
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STBY ALTIMETER INOP, DIVERTED.  T/S C/O IAW FIM 34-13-06, FIG 104, STEP 1,2,3, AND 23. CYCLED CB'S 11B7 11P2, 11A8.  STBY ALTIMETER OPERATES OK.  NO FURTHER PROBLEMS AND MALFUNCTIONS FOUND.
